# SDR ABXA20161017153

- Difficulty date: October 17, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 88,120 hours, 40,654 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Part number: 145T86111
- Condition: Corroded
- Location: Keel Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KEEL BEAM LOWER ANGLE BS 1025 - 1030, LBL 9.  REPAIRED IAW REA B653-62220-MR.  AIRCRAFT WAS GROUNDED.
